Web of Science: 2 cites, Scopus: 2 cites, Google Scholar: cites,
Rational parameterizations approach for solving equations in some dynamical systems problems
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Lázaro, J. Tomás (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2019
Resum: We show how the use of rational parameterizations facilitates the study of the number of solutions of many systems of equations involving polynomials and square roots of polynomials. We illustrate the effectiveness of this approach, applying it to several problems appearing in the study of some dynamical systems. Our examples include Abelian integrals, Melnikov functions and a couple of questions in Celestial Mechanics: the computation of some relative equilibria and the study of some central configurations.
Nota: Número d'acord de subvenció MINECO/MTM2015-65715-P
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1049
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió acceptada per publicar
Matèria: Bifurcation ; Resultant ; Rational parameterization ; Abelian integral ; Poincaré-Melnikov-Pontryagin function ; Relative equilibria ; Central configuration
Publicat a: Qualitative Theory of Dynamical Systems, Vol. 18, Issue 2 (August 2019) , p. 583-602, ISSN 1662-3592

DOI: 10.1007/s12346-018-0300-5


Postprint
16 p, 431.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-04-15, darrera modificació el 2021-06-06



   Favorit i Compartir